# SDR SWAA2014040126736

- Difficulty date: March 21, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N916WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36623
- Aircraft time: 21,446 hours, 12,807 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG WW SPAR VERTICAL PRESSURE WEB CRACKED AT BS 663, LBL 42.  REPAIRED WEB IAW SRM.
